Pere Ara

Pere Ara

Pere Ara
PhD in Mathematics from Universitat Autònoma de Barcelona
Professor at Universitat Autònoma de Barcelona

email: para@mat.uab.cat

Biosketch

I have developed my scientific career at the Department of Mathematics of the Universitat Autònoma de Barcelona. I have enjoyed several research stays, including a 3-months stay at the Pure Mathematics Research Centre of Queen’s University Belfast (2008), and a 3-months stay at the Department of Mathematics of the University of California at Santa Barbara (2009). I have worked on several problems in the theory of non-commutative rings and in operator algebras. I have written a research book (jointly with Martin Mathieu), and more than 80 research papers.

 

Research Interests

  • Non-commutative Algebra
  • C*-algebras
  • K-theory

 

Selected publications

  • Ara, R. Exel, Dynamical systems associated to separated graphs, graph algebras, and paradoxical decompositions, Advances in Mathematics 252 (2014), 748-804.
  • Ara, K. R. Goodearl, Leavitt path algebras of separated graphs, Journal für die reine und angewandte Mathematik, 669 (2012), 165-224.
  • Ara, K. R. Goodearl, C*-algebras of separated graphs, Journal of Functional Analysis, 261 (2011), 2540-2568.
  • Ara and M. Mathieu, A not so simple local multiplier algebra, Journal of Functional Analysis, 237 (2006), 721-737.
  • Ara, K. C. O’Meara and F. Perera, Stable finiteness of group rings in arbitrary characteristic, Advances in Mathematics, 170 (2002), 224-238 (about 4-8 lines).